Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article | Review
Number of items: 4.

Article

Hone, Andrew N.W., Ward, Chloe (2014) A family of linearizable recurrences with the Laurent property. Bulletin of the London Mathematical Society, 46 (3). pp. 503-516. ISSN 0024-6093. (doi:10.1112/blms/bdu004) (KAR id:41483)
Format: PDF
Lipovan, Olivia (2005) Global solutions of certain nonlinear second order differential equations. Bulletin of the London Mathematical Society, 37 (2). pp. 209-212. ISSN 0024-6093. (doi:10.1112/S002460930400387X) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31560)
Shank, R. James, Wehlau, David L. (2002) Noether numbers for subrepresentations of cyclic groups of prime order. Bulletin of the London Mathematical Society, 34 (Part 4). pp. 438-450. ISSN 0024-6093. (doi:10.1112/S0024609302001054) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:516)

Review

Launois, Stephane (2009) Book Review:Quantum groups: A path to current algebra. Review of: Quantum groups: A path to current algebra by Street, Ross. Bulletin of the London Mathematical Society, 41 (3). pp. 571-572. ISSN 0024-6093. (doi:10.1112/blms/bdp048) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23350)
This list was generated on Thu May 30 00:27:13 2024 BST.